Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Will eating 100 pills of ponstan 500mg lead to death ? 100 pills of ponstan 500mg is not cause death?
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Zenonos,
Ponstan is an Anti inflammatory Analgesic drug. It can lead to ulceration of the stomach when consumed in the doses mentioned above. This more so in the frail and elderly. The peptic ulceration can lead to deleterious peritinitis and death. It can cause kidney, liver failure and death. Do Not consume so many tablets.
Take care
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor